Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 23
HTML articles powered by AMS MathViewer

Asymptotics of the translation flow on holomorphic maps out of the poly-plane
Dmitri Gekhtman
Conform. Geom. Dyn. 23 (2019), 1-16
Published electronically: February 4, 2019
The realization problem for Jørgensen numbers
Yasushi Yamashita and Ryosuke Yamazaki
Conform. Geom. Dyn. 23 (2019), 17-31
Published electronically: February 25, 2019
A Model of the Teichmüller space of genus-zero bordered surfaces by period maps
David Radnell, Eric Schippers and Wolfgang Staubach
Conform. Geom. Dyn. 23 (2019), 32-51
Published electronically: February 27, 2019
Conformal tilings II: Local isomorphism, hierarchy, and conformal type
Philip L. Bowers and Kenneth Stephenson
Conform. Geom. Dyn. 23 (2019), 52-104
Published electronically: April 26, 2019
Almost Kenmotsu metric as a conformal Ricci soliton
Dibakar Dey and Pradip Majhi
Conform. Geom. Dyn. 23 (2019), 105-116
Published electronically: June 21, 2019
Attractor sets and Julia sets in low dimensions
A. Fletcher
Conform. Geom. Dyn. 23 (2019), 117-129
Published electronically: June 25, 2019
Analytic capacity and holomorphic motions
Stamatis Pouliasis, Thomas Ransford and Malik Younsi
Conform. Geom. Dyn. 23 (2019), 130-134
Published electronically: July 2, 2019
A Newman property for BLD-mappings
Rami Luisto
Conform. Geom. Dyn. 23 (2019), 135-146
Published electronically: July 9, 2019
On NET maps: Examples and nonexistence results
Edgar A. Saenz
Conform. Geom. Dyn. 23 (2019), 147-163
Published electronically: August 21, 2019
On the dynamics of Riccati foliations with nonparabolic monodromy representations
Nicolas Hussenot Desenonges
Conform. Geom. Dyn. 23 (2019), 164-188
Published electronically: October 1, 2019
The quasiconformal equivalence of Riemann surfaces and the universal Schottky space
Hiroshige Shiga
Conform. Geom. Dyn. 23 (2019), 189-204
Published electronically: October 30, 2019
Matings of cubic polynomials with a fixed critical point, Part I: Thurston obstructions
Thomas Sharland
Conform. Geom. Dyn. 23 (2019), 205-220
Published electronically: October 30, 2019
Pluripotential theory on Teichmüller space I: Pluricomplex Green function
Hideki Miyachi
Conform. Geom. Dyn. 23 (2019), 221-250
Published electronically: November 7, 2019
Cusp excursions for the earthquake flow on the once-punctured torus
Ser-Wei Fu
Conform. Geom. Dyn. 23 (2019), 251-261
Published electronically: November 20, 2019
Structural properties of quotient surfaces of a Hecke group
K. Farooq
Conform. Geom. Dyn. 23 (2019), 262-282
Published electronically: December 3, 2019
On hyperbolic cobordisms and Hurwitz classes of holomorphic coverings
Carlos Cabrera, Peter Makienko and Guillermo Sienra
Conform. Geom. Dyn. 23 (2019), 283-306
Published electronically: December 13, 2019